MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® QUIKLYTE® INTEGRATED MULTISENSOR

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® QUIKLYTE® INTEGRATED MULTISENSOR
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside the united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding a falsely depressed sodium (na) result on a patient sample when processed on a dimension exl system.Quality control (qc) were within the ranges for this assay.Siemens is investigating the event.
 
Event or Problem Description
A discordant falsely depressed sodium (na) result was obtained on a patient sample processed on a dimension exl system.The falsely depressed result was not reported to the physician(s).The same sample was reprocessed on the original dimension exl system and on an alternate dimension exl system.The reprocessed results were higher compared to the initial result and were considered correct.The higher reprocessed result from the original system was reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely depressed sodium (na) result.
 
Additional Manufacturer Narrative
Additional information (08-mar-2024): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc evaluated the information provided by the customer and the available instrument data logs.Hsc observed that the dilution check factor was within the normal range.Calibration and quality control recovered within the customer's expected ranges.The customer has performed standard troubleshooting on the integrated multisensor technology (imt) system as whole by priming all the imt reagents, checking the tubing condition, aligning imt pump and replaced the imt sensor.The cause of the event is unknown.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial mdr 2517506-2024-00085 was filed on 01-mar-2024.

Brand Name
DIMENSION®
Common Device Name
DIMENSION® QUIKLYTE® INTEGRATED MULTISENSOR
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key18815218
Report Number2517506-2024-00085
Device Sequence Number8307839
Product Code JGS
UDI-Device Identifier00842768014291
UDI-Public00842768014291
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryCA
PMA/510(K) Number
K112999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/04/2024
Device Model NumberN/A
Device Catalogue NumberS600 SMN 10445058
Device Lot Number3LD825
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2024
Supplement Date Received by Manufacturer03/08/2024
Initial Report FDA Received Date03/01/2024
Supplement Report FDA Received Date04/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexFemale